# SDR UDSS920081591

- Difficulty date: August 26, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601168
- Part serial: 123
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q6 MAJOR REPAIR NR 03C40257009/001 AREA OF DELAMINATION ON RT WING NR 6 SLAT TRAILING EDGE WEDGE LOWER SURFACE.  REPLACED RT WING NR 6 SLAT IAW US AIRWAYS TASK CARD 03C40227004.
